# SDR DALA2021011800264

- Difficulty date: January 18, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 49,664 hours, 25,350 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: No Test
- Location: Seat Row 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SEATS ROW 1 PSU PANEL DID NOT DROP, PER WORK CARD 2527-01041-02.  CORRECTIVE ACTION: REPACKED PSU PANEL, IAW A319 AMM 35-21-43-550-801C1.  RE-PERFORMED DROP TEST OPERATIONS CHECK GOOD.
